# SDR USAA990138

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407US
- Make and model: Boeing 737401
- Aircraft serial: 23877
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 967
- Part time: 30,694 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND CORROSION .5 BY .5 INCH AT BS 967 RBL 18 FLOORBEAM, CORROSION TASK NR C53-107-02.  INSTALLED 'T' CAP WITH REPAIR ANGLES PER TR 53-10-05.  (M)
